MathSciNet Relay Station
MathSciNet bibliographic data
MR975635 (90f:35119) 35L20 (11H55 35L70 35P05 47F05 47H15)
Conrey, J. Brian; Smiley, Michael W. Some geometric aspects of hyperbolic boundary value problems. Proc. Amer. Math. Soc. 107 (1989), no. 3, 591–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement